Dang.

This topic contains 0 replies, has 0 voices, and was last updated by  Anonymous .

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #8426

    Anonymous

    Hi. I’m sort of a lurker, not really too worried about stuff like this, but I think I might be pregnant. I started the pill recently, and after about 2 and a half weeks of taking it, I had unprotected sex with my boyfriend. In total, seven times in three days. A week later, yesterday, I started having bleeding, which is about a week and a half earlier than my period, and this isn’t acting like my period. It could be a result of having taken the pill, but I don’t relaly know. Has anybody had experience with stuff like this? I know it was stupid to not use a condom so early after having started the pill.
    ~Amanda Sue~

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.

Activity within the past 24 hours: 1 user and 4244 guests
BestDatingApps
Keymaster | Moderator | Participant | Spectator | Blocked | Senior Moderator
Additional Forum Statistics
Threads: 5,100, Posts: 22,125, Members: 22,749
Most users ever online was 2 on January 10, 2018 7:54 pm